# SDR DALA2018052303514

- Difficulty date: May 22, 2018
- Submitted: May 23, 2018
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 45,555 hours, 31,656 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 715
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FORMER BS 715 LT SIDE AT CANTED KEEL INTERNAL STRUCTURE.  THE FORMER WAS REPAIRED IAW SRM 51-70-11, REPAIR 2.
